Alert archive / Kansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 134, NWS Dodge City, KS

June 4, 2015Edwards County, Ford County, Hodgeman County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jun 4, 2015, 9:56 PM CDT for Edwards County, Ford County, Hodgeman County, Kansas. It was in force for 28 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 4, 2015, 9:56 PM CDT (02:56 UTC)
Expired
Jun 4, 2015, 10:24 PM CDT
In force
28 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Edwards County, KS, Ford County, KS, Hodgeman County, KS

The radar

The Dodge City radar (KDDC), 31 km from the middle of the area, began a volume at 02:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 4, 10:03 PM CDTHAIL 13 Nnw Windhorst, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 2.9 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2015-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2115 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2015-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2115 J/kg
Mixed-layer CIN
-88 J/kg
Mixed-layer LCL
1966 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
164 m²/s²
Significant tornado parameter
0.0
Supercell composite
11.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

762 
WUUS53 KDDC 050256
SVRDDC
KSC047-057-083-050345-
/O.NEW.KDDC.SV.W.0134.150605T0256Z-150605T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
956 PM CDT THU JUN 4 2015

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN HODGEMAN COUNTY IN SOUTHWESTERN KANSAS...
  NORTHEASTERN FORD COUNTY IN SOUTHWESTERN KANSAS...
  SOUTHWESTERN EDWARDS COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 1045 PM CDT

* AT 956 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  SPEARVILLE...MOVING EAST AT 10 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  SPEARVILLE...OFFERLE...BELLEFONT AND WINDHORST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3775 9973 3787 9978 3801 9960 3790 9950
      3776 9944
TIME...MOT...LOC 0256Z 252DEG 10KT 3782 9972 

HAIL...1.00IN
WIND...60MPH

$$

FINCH
2 follow-up statements
029 
WWUS53 KDDC 050315
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1015 PM CDT THU JUN 4 2015

KSC083-050322-
/O.CAN.KDDC.SV.W.0134.000000T0000Z-150605T0345Z/
HODGEMAN KS-

1015 PM CDT THU JUN 4 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HODGEMAN COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3778 9969 3784 9973 3791 9957 3790 9950
      3776 9944
TIME...MOT...LOC 0312Z 250DEG 16KT 3783 9960 

$$

KSC047-057-050345-
/O.CON.KDDC.SV.W.0134.000000T0000Z-150605T0345Z/
FORD KS-EDWARDS KS-
1015 PM CDT THU JUN 4 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR NORTHEASTERN FORD AND SOUTHWESTERN EDWARDS COUNTIES...

AT 1012 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES NORTHEAST
OF WINDHORST...MOVING EAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. AT 955 PM NICKEL SIZE HAIL WAS          
REPORTED BY THE PUBLIC 21 MILES EAST NORTHEAST OF DODGE CITY.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
OFFERLE AND WINDHORST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3778 9969 3784 9973 3791 9957 3790 9950
      3776 9944
TIME...MOT...LOC 0312Z 250DEG 16KT 3783 9960 

HAIL...1.00IN
WIND...60MPH

$$

GERARD
386 
WWUS53 KDDC 050324
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1024 PM CDT THU JUN 4 2015

KSC047-057-050334-
/O.CAN.KDDC.SV.W.0134.000000T0000Z-150605T0345Z/
FORD KS-EDWARDS KS-
1024 PM CDT THU JUN 4 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FORD AND
SOUTHWESTERN EDWARDS COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER HEAVY RAIN IS
STILL POSSIBLE WITH THIS THUNDERSTORM.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
DODGE CITY.

LAT...LON 3778 9969 3784 9973 3791 9957 3790 9950
      3776 9944
TIME...MOT...LOC 0323Z 252DEG 10KT 3784 9956 

$$

GERARD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 6:23 PM CDT, 3 hours 33 minutes earlier.

Area forecast discussion, Jun 4, 6:23 PM CDT, 3 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
623 PM CDT THU JUN 4 2015

...UPDATED AVIATION DISCUSSION...

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 1249 PM CDT THU JUN 4 2015

THE BASIC INGREDIENTS THAT EXISTED FOR STORM DEVELOPMENT YESTERDAY
EXIST TODAY, NAMELY AN UPPER TROUGH OVER THE ROCKIES, UPPER
RIDGING OVER THE PLAINS, SURFACE TROUGHING IN THE LEE OF THE
ROCKIES, AMPLE LOW LEVEL MOISTURE, AN EAST TO WEST LOW LEVEL
BAROCLINIC ZONE ACROSS WESTERN KANSAS AND A DIFFUSE DRYLINE
ACROSS THE SOUTHERN HIGH PLAINS. HOWEVER, THE BAROCLINIC ZONE WAS
A BIT FATHER NORTH AND WAS WELL NORTH OF INTERSTATE 70.
THUNDERSTORMS ARE EXPECTED TO DEVELOP WITH DAYTIME HEATING ALONG
THE DRYLINE FROM THE PANHANDLE INTO SOUTHWEST KANSAS AND BASED ON
THE SHEAR PROFILE, THESE COULD BE SEVERE WITH HAIL AS LARGE AS
GOLFBALLS ND DAMAGING WINDS. AS THE LOW LEVEL JET SETS UP LATER
THIS EVENING, ANY THUNDERSTORMS ALONG THE BAROCLINIC ZONE IN
NORTHERN KANSAS MAY BUILD SOUTHWARD TOWARDS INTERSTATE 70.
SOME OF THESE MAY BE SEVERE AS WELL WITH LARGE HAIL. THE LOW LEVEL
JET WILL LIKELY AID IN KEEPING THESE STORMS GOING MUCH OF THE
NIGHT. A SIMILAR UPPER AIR PATTERN WILL EXIST ON FRIDAY, EXCEPT
MORE AMPLIFIED. THEREFORE, THE DRYLINE STORMS WILL DEVELOP FARTHER
WEST, POSSIBLY PROGRESSING INTO FAR WESTERN KANSAS. A LOW LEVEL
BAROCLINIC ZONE WILL STILL BE SITUATED ACROSS CENTRAL OR NORTHERN
KANSAS DEPENDING ON THE EXACT EVOLUTION OF OUTFLOW FROM TONIGHT'S
CONVECTION. OPTED TO USE PERSISTENCE FOR HIGH TEMPERATURES IN THE
ABSENCE OF ANY STRONG TEMPERATURE ADVECTION.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 1249 PM CDT THU JUN 4 2015

THE ECMWF AND GFS WERE IN GOOD AGREEMENT WITH THE EXTENDED PERIODS
AND WERE GENERALLY ACCEPTED. UPPER LEVEL TROUGHING OVER
SOUTHWESTERN CANADA IS PROGGED TO PROGRESS EAST-SOUTHWESTWARD INTO
THE GREAT LAKES FROM FRIDAY INTO SUNDAY, HELPING TO REINFORCE A
LOW LEVEL BAROCLINIC ZONE OVER THE PLAINS. MEANWHILE THE UPPER
LEVEL TROUGH MENTIONED IN THE SHORT TERM DISCUSSION IS EXPECTED
TO WEAKEN AND PROGRESS EASTWARD. THIS WILL RESULT IN BETTER
THUNDERSTORM CHANCES ACROSS WESTERN KANSAS SUNDAY AND MONDAY AND
SLIGHTLY COOLER TEMPERATURES. AFTER THIS SYSTEM PASSES, THERE MAY
BE A LESSENING IN THUNDERSTORM ACTIVITY AS THE ASSOCIATED COLD
FRONT PASSES TO OUR SOUTH. BUT BY LATER NEXT WEEK, THE NEXT UPPER
LEVEL TROUGH IS ADVERTISED TO TAKE SHAPE OVER THE WESTERN UNITED
STATES, ALONG WITH INCREASING THUNDERSTORM CHANCES. TEMPERATURES
ARE EXPECTED TO BE NEAR CLIMATOLOGY MID TO LATE NEXT WEEK.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING)
ISSUED AT 622 PM CDT THU JUN 4 2015

A FEW THUNDERSTORMS WILL BE POSSIBLE ALONG A DRYLINE OVER FAR
SOUTHWEST KANSAS THROUGH THE EARLY PART OF THE PERIOD. DUE TO THE
ISOLATED NATURE OF THE STORMS, WILL CARRY VCTS AT GARDEN CITY AND
DODGE CITY THIS EVENING. SCATTERED THUNDERSTORMS WILL BE POSSIBLE AT
HAYS INTO THE LATE EVENING HOURS. WINDS WILL GENERALLY BE OUT OF
THE SOUTH BUT THERE IS POTENTIAL FOR AN OUTFLOW BOUNDARY TO IMPACT
THE HAYS AND DODGE CITY TERMINALS WHICH COULD BRING VARIABLE AND
GUSTY WINDS FOR A TIME. VFR CONDITIONS SHOULD PREVAIL LATER
TONIGHT INTO MUCH OF THE DAY FRIDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  68  92  67  92 /  30  10  10  10
GCK  67  91  66  92 /  30  10  20  10
EHA  67  91  67  91 /  20  10  20  10
LBL  68  92  66  92 /  20  10  10  10
HYS  67  90  68  90 /  60  20  40  10
P28  69  92  69  92 /  10  10  10   0

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...FINCH
LONG TERM...FINCH
AVIATION...GERARD
Hazardous weather outlook, Jun 4, 4:05 AM CDT, 17 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
405 AM CDT THU JUN 4 2015

KSZ030-031-043>046-061>066-074>081-084>090-050915-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
405 AM CDT THU JUN 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT.

DISCUSSION...LATE AFTERNOON AND EVENING THUNDERSTORMS WILL BE
POSSIBLE IN THE LIBERAL TO GARDEN CITY TO DODGE CITY AREA. UP TO 2
INCH HAIL AND OUTFLOW WINDS OF 60 TO 70 MPH WILL BE THE MAIN
HAZARDS.

WEATHER HAZARDS EXPECTED...

  LIMITED TORNADO RISK.
  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED FLOODING RISK.
  ELEVATED LIGHTNING RISK.
  LIMITED EXCESSIVE HEAT RISK.
  LIMITED NON THUNDERSTORM WIND RISK.
  LIMITED FOG RISK.
  LIMITED FIRE WEATHER RISK.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

HAZARDS WEATHER RISK...

  FRIDAY...
  LIMITED SEVERE THUNDERSTORM RISK.

  SATURDAY...
  LIMITED SEVERE THUNDERSTORM RISK.

  SUNDAY...
  LIMITED LIGHTNING RISK.

  MONDAY...
  LIMITED LIGHTNING RISK.

  TUESDAY...
  LIMITED LIGHTNING RISK.

  WEDNESDAY...
  LIMITED LIGHTNING RISK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY OR TONIGHT.

&&

FOR MORE DETAILS VISIT OUR WEBPAGE HTTP://WEATHER.GOV/DDC/EHWO

In the hours before

Local storm report, Jun 4, 7:30 PM CDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
730 PM CDT THU JUN 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0711 PM     HAIL             COPELAND                37.54N 100.63W
06/04/2015  E0.75 INCH       GRAY               KS   TRAINED SPOTTER

&&

GERARD
Local storm report, Jun 4, 7:35 PM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
735 PM CDT THU JUN 4 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0717 PM     HAIL             2 NNE COPELAND          37.56N 100.62W
06/04/2015  E1.50 INCH       GRAY               KS   PUBLIC

&&

AW
Special weather statement, Jun 4, 7:35 PM CDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
735 PM CDT THU JUN 4 2015

KSZ075-084>086-050115-
SEWARD KS-GRANT KS-MORTON KS-STEVENS KS-
735 PM CDT THU JUN 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL GRANT...STEVENS...
WEST CENTRAL SEWARD AND EAST CENTRAL MORTON COUNTIES UNTIL 815 PM
CDT...

AT 734 PM CDT...DOPPLER RADAR WAS TRACKING SEVERAL STRONG
THUNDERSTORMS OVER WESTERN STEVENS COUNTY...MOVING NORTHEAST AT 40
MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HUGOTON...MOSCOW...CAVE...WOODS AND FETERITA.

LAT...LON 3718 10169 3752 10137 3719 10084 3700 10129
      3700 10140
TIME...MOT...LOC 0034Z 227DEG 33KT 3712 10143

FINCH
Special weather statement, Jun 4, 9:01 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
901 PM CDT THU JUN 4 2015

KSZ077-078-087-050245-
FORD KS-MEADE KS-GRAY KS-
901 PM CDT THU JUN 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MEADE...
SOUTHWESTERN FORD AND SOUTHEASTERN GRAY COUNTIES UNTIL 945 PM CDT...

AT 901 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTH OF THE HAGGARD ELEV...MOVING EAST AT 15 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MONTEZUMA...ENSIGN AND THE HAGGARD ELEV.

LAT...LON 3757 10051 3777 10028 3753 10003 3735 10031
TIME...MOT...LOC 0201Z 267DEG 14KT 3753 10031

FINCH
Special weather statement, Jun 4, 9:11 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
911 PM CDT THU JUN 4 2015

KSZ063-050300-
FINNEY KS-
911 PM CDT THU JUN 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FINNEY AND
NORTHEASTERN GRAY COUNTIES UNTIL 1000 PM CDT...

AT 910 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES WEST OF KALVESTA...MOVING EAST AT 15 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
KALVESTA.

LAT...LON 3826 10028 3800 10025 3800 10052 3815 10053
TIME...MOT...LOC 0210Z 253DEG 13KT 3810 10049

FINCH
Special weather statement, Jun 4, 9:51 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
951 PM CDT THU JUN 4 2015

KSZ064-078-079-050330-
EDWARDS KS-HODGEMAN KS-FORD KS-
951 PM CDT THU JUN 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HODGEMAN...
NORTHEASTERN FORD AND SOUTHWESTERN EDWARDS COUNTIES UNTIL 1030 PM
CDT...

AT 951 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SPEARVILLE...MOVING EAST AT 10 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SPEARVILLE...OFFERLE...BELLEFONT AND WINDHORST.

LAT...LON 3775 9975 3787 9981 3801 9960 3778 9945
TIME...MOT...LOC 0251Z 247DEG 24KT 3782 9973

FINCH

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 7:12 PM CDTSevere Thunderstorm WarningDDCGray, Haskell40 min
Jun 4, 7:15 PM CDTSevere Thunderstorm WarningDDCLane, Ness, Trego45 min
Jun 4, 7:35 PM CDTSpecial Weather StatementDDCStevens40 min
Jun 4, 7:56 PM CDTTornado WarningDDCLane, Ness34 min
Jun 4, 9:01 PM CDTSpecial Weather StatementDDCGray44 min
Jun 4, 9:11 PM CDTSpecial Weather StatementDDCFinney49 min
Jun 4, 9:51 PM CDTSpecial Weather StatementDDCEdwards39 min
Jun 4, 11:10 PM CDTSpecial Weather StatementDDCEllis50 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.